Ukrainian Mathematical Journal

, Volume 64, Issue 1, pp 56–77 | Cite as

Stability of motion of nonlinear systems with fuzzy characteristics of parameters

  • A. A. Martynyuk
  • Yu. A. Martynyuk-Chernienko

We study the stability of stationary solutions of fuzzy dynamical systems by the generalized direct Lyapunov method.


Stationary Solution Trivial Solution Maximum Solution Comparison Equation Direct Lyapunov Method 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Yu. A. Martynyuk-Chernienko, Fuzzy Dynamical Systems: Stability and Control Over Their Motion [in Russian], Feniks, Kiev (2009).Google Scholar
  2. 2.
    L. A. Zadeh, “Fuzzy Sets,” Int. Control, 8, 338–353 (1965).MathSciNetzbMATHCrossRefGoogle Scholar
  3. 3.
    V. Lakshmikantham and R. N. Mohapatra, Theory of Fuzzy Differential Equations and Inclusions, Taylor & Francis, London (2003).zbMATHCrossRefGoogle Scholar
  4. 4.
    A. V. Plotnikov and N. V. Skripnik, Differential Equations with “Clear” and Fuzzy Multivalued Right-Hand Sides [in Russian], Astro-Print, Odessa (2009).Google Scholar
  5. 5.
    J. P. Aubin and A. Cellina, Differential Inclusions, Springer, New York (1984).zbMATHCrossRefGoogle Scholar
  6. 6.
    A. A. Martynyuk and A. Yu. Obolenskii, “Stability of autonomous Waźewski systems,” Differents. Uravn., 16, 1392–1407 (1980).MathSciNetGoogle Scholar

Copyright information

© Springer Science+Business Media, Inc. 2012

Authors and Affiliations

  • A. A. Martynyuk
    • 1
  • Yu. A. Martynyuk-Chernienko
    • 1
  1. 1.Institute of MechanicsUkrainian National Academy of SciencesKievUkraine

Personalised recommendations